# SDR REXA2024120201529

- Difficulty date: November 18, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 513710
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR SUPORT IS CORRODED BETWEEN F.S. 863.00 TO F.S. 939.00   INSTALLED NEW SERVICEABLE FLOOR SUPPORT BETWEEN FS847 TO FS909, SAME SERVICEABLE FACTORY SPLICE AND LOWER SPLICE @ FS847, NEW SERVICEABLE LOWER SPLICES AND SHIMS @ FS863, FS879, AND FS893, AND NEW SERVICEABLE AFT SPLICE AND AFT LOWER SPLICE @ FS909 IN CUTLINE IAW CRJ700 SRM 53-00-41-201-001-A01, 51-42-21-001-001-A01, AND 51-42-06-001-001-A01.
